# SDR 2016F00064

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: General aviation
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 8,267 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: L533M100338L533M
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LT AND RT SIDE OF AIR FRAME UNDER THE RT AND LT ELECTRICAL MASTER BOX.
